A stochastic geometry analysis of hybrid cellular-adhoc CDMA networks

Navaie, Keivan and Banivaheb, Neda (2011) A stochastic geometry analysis of hybrid cellular-adhoc CDMA networks. international journal of information and communication technology research, 3 (2). pp. 47-54. ISSN 2251-6107

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
international journal of information and communication technology research
ID Code:
73184
Deposited By:
Deposited On:
05 Mar 2015 10:08
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 03:36